# SDR TWAA0006305

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD ENTRY DOOR WAS BENT AT THE BOTTOM FWD AND AFT ENDS.  REPAIRED SKIN PER SRM 52-05 PAGE 32, AND 52-03 PAGE 1.
